# SDR ASAA2017121922992

- Difficulty date: December 19, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 37,385 hours, 11,251 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 48LT6N
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 4,659 hours, 1,683 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAYS RETURNS WHEN THERE IS NOTHING THERE IN BOTH AUTO AND MANUAL MODE STARTING AT ABOUT 80 MILE RANGE IN MAP MODE IT SHOWS RETURNS AT ALL DISTANCES THAT DONT APPEAR TO BE TERRAIN. ACFT GROUNDED.  REPLACED THE WEATHER RADAR R/T IAW AMM 34-43-41-000-801, AND -400-801, OPS NORMAL.
